# SDR FDEA202101150124

- Difficulty date: January 15, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1701 TO 1761 LEFT HAND X = 27.5 SEAT TRACK FOUND CORRODED . MAIN DECK AT LEFT HAND SEAT TRACK STATION 1701 TO STATION 1761 , X = 27.5 CORROSION   REMOVED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   STATION 1671 TO EXISTING SPLICE STATION 1771 , X = 27.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE  FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
